MAUDE Adverse Event Report: ARTHREX, INC. KNOTLESS MINI TR IMPLANT, 2.7MM, TI; WASHER, BOLT, NUT

ARTHREX, INC. KNOTLESS MINI TR IMPLANT, 2.7MM, TI; WASHER, BOLT, NUT
Model Number KNOTLESS MINI TR IMPLANT, 2.7MM, TI
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 05-mar-2026, a sales representative reported via email that an ar-8908ds knotless mini tightrope implant system had the suture not tension normally.This was discovered during a lisfranc orif procedure on (b)(6) 2025, with no reported patient harm.Additional information was received on 11-mar-2026: the problem was identified inside the patient when the tightrope device was tightened.As tension was applied, the device bunched up on one of the strands, resulting in uneven tension and preventing the construct from fully tightening.The suture became damaged as a direct result of the issue.The affected implant was removed, and the case was completed using a second ar-8908ds device.The event caused only a brief delay of a few minutes, and no additional anesthesia was administered.No adverse patient effects were reported during or following the procedure.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
KNOTLESS MINI TR IMPLANT, 2.7MM, TI
Common Device Name
WASHER, BOLT, NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24689668
Report Number1220246-2026-01651
Device Sequence Number15953703
Product Code HTN
UDI-Device Identifier00888867351578
UDI-Public(01)00888867351578(11)240909(17)290831(10)15314344
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K213644
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKNOTLESS MINI TR IMPLANT, 2.7MM, TI
Device Catalogue NumberAR-8908DS
Device Lot Number15314344
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Supplement Date Received by Manufacturer07/08/2026
Initial Report FDA Received Date03/25/2026
Supplement Report FDA Received Date07/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown